# SDR UALA2009060401604

- Difficulty date: June 3, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N318UA
- Make and model: Boeing 737322
- Aircraft serial: 23950
- Aircraft time: 60,600 hours, 34,397 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT WHITE ON STOW BIN SEAT 20ABC INOP.  REPLACED CENTER RIGHT CEILING EMERGENCY LIGHT BATTERY PACK.  GROUND TEST OK.
